MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaccas.2025.103238

Медицинская библиотека · JACC. Case reports · 2025

Complete Heart Block Triggered by Nirmatrelvir-Ritonavir and Verapamil.

Offord Evan, Nabi Michelle, Mankbadi Michael, Marchetta Alexandra, Rosenthal Lawrence

Клинический случайСтатьяПеревод в очереди

Аннотация

Ritonavir-boosted nirmatrelvir (Paxlovid) is a treatment for COVID-19. However, ritonavir, a cytochrome P450 (CYP) CYP3A4 inhibitor, poses a risk of significant drug-drug interactions. In our case, coprescribed nirmatrelvir-ritonavir and verapamil, with concomitant acute kidney injury, resulted in complete heart block and shock. Following fluid resuscitation, blood pressure support with norepinephrine, and calcium therapy for verapamil toxicity, the patient recovered and was discharged home in normal sinus rhythm. To our knowledge, only 2 cases with this drug-drug interaction have been documented, making this a rare, but serious interaction poorly described in the literature. Understanding the pharmacokinetic relationship between these 2 medications and the risks of coprescribing them is crucial for both diagnosing toxicity and reducing preventable morbidity and mortality.

Для цитирования: Offord Evan, Nabi Michelle, Mankbadi Michael, Marchetta Alexandra, Rosenthal Lawrence. Complete Heart Block Triggered by Nirmatrelvir-Ritonavir and Verapamil.. JACC. Case reports. 2025. DOI: 10.1016/j.jaccas.2025.103238.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.